# SDR HALA2021121000185

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,853 hours, 5,018 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  MCDU WENT INTO INDEPENDANT MODE //  PERFORMED AFS TEST AND FMGEC 1 FAIL. R/R FMGEC 1 PER A330 AMM 22 -83-34. AUTO LAND TEST PASS. AC OK FOR SVC. COMPUTER, FMGEC OFF 43-2283-9-0002 S/N 03010 ON 43-2283-9-0002 S/N 00739
